# SDR SWAA041438

- Difficulty date: May 20, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 53,794 hours, 50,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952524
- Part serial: 1332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR, FWD FRAME AT SPRING TENSION PLATE, CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
